# SDR UPS96221131

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207UP
- Make and model: Boeing 727247
- Aircraft serial: 21699
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, WHILE WORKING WINGS 162 FOUND CRACKED RIB ON NR 5 SLAT O/B OF ROD END     DUE TO OTHER DAMAGE TO NR 5 SLAT.  THE SLAT IS BEING REPLACED ON NRC 607692 AND INSTALLED ON NRC 607694.
